MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. LINEAGE® ACETABULAR SHELL 52MM QUAD HEMI FLARE STD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. LINEAGE® ACETABULAR SHELL 52MM QUAD HEMI FLARE STD; HIP COMPONENT
Model Number 36430052
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient underwent thr in 2009.Revised on (b)(6) 2025 due to a peri-prosthetic fracture sustained after a fall.Mpo's femoral components revised with another manufacturer's long stem and head.(b)(4).
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
LINEAGE® ACETABULAR SHELL 52MM QUAD HEMI FLARE STD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key22062175
Report Number3010536692-2025-00270
Device Sequence Number7812556
Product Code LPH
UDI-Device IdentifierM684364300521
UDI-PublicM684364300521
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K002149
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number36430052
Device Catalogue Number36430052
Device Lot Number028794004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale